On mixed discriminants of positively definite matrix

Chang-Jian Zhao, Xiao-Yan Li

Abstract


In the paper, some new inequalities for the mixed discriminants of positively definite matrix are established, which are the matrix analogues of inequalities of the well-known mixed volumes function.

Keywords


Mixed discriminants, symmetric matrix, mixed volume, Aleksandrov’s inequality.

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.403.423

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications